2019
Том 71
№ 1

All Issues

Maznichenko S. V.

Articles: 2
Article (Ukrainian)

Structure of certain classes of groups with locally cyclic Abelian subgroups

Kuzennyi N. F., Maznichenko S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 12. - pp. 1614–1627

We investigate groups with locally cyclic Abelian subgroups. We give a constructive description of locally solvable groups of this type that contain a nonidentity periodic part; we also describe locally solvable groups all Abelian subgroups of which are cyclic.

Brief Communications (Ukrainian)

On finite groups with cyclic Abelian subgroups

Maznichenko S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 5. - pp. 739–741

Solvable and minimal unsolvable finite groups with cyclic Abelian subgroups are constructively described.